| Catalog Number |
SSLP-280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "discrepancy in size, hernia issue and rupture" confirmed by ct scan.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, b3, b.5., d6b., h.6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed opening assessed as surgical damage.A missing piece of shell is assessed as inconclusive.¿ deformation: not observed ¿ visibility/palpability: unable to observed.No additional observations performed on the device.No further actions are required.
Event or Problem Description
Healthcare professional reported left side rupture, discrepancy in size and "hernia issue".The device has been explanted.